# SDR 2008FA0000149

- Difficulty date: February 27, 2008
- Submitted: March 31, 2008
- Operation: General aviation
- Aircraft: N4129M
- Make and model: Diamon DA 42
- Aircraft serial: 42AC068
- Engine: Thielt TAE1250299
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Arced
- Location: Fuel Rail
- Part time: 480 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONNECTOR IS NOT MAKING GOOD CONTACT AND CAUSING ARCING.  PROBABLE CAUSE IS AUTOMOTIVE QUALITY AND NOT OF THE THREADED TYPE.  TO PREVENT OCCURRENCE RECOMMEND USING AVIATION THREADED TYPE PLUG.  (K)
